Alert archive / Georgia / Flash Flood Watches in 2017

Flash Flood Watch 11, NWS Atlanta, GA

October 7, 201727 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Oct 7, 2017, 3:51 AM EDT for 27 counties in Georgia. It took effect at Oct 8, 2017, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2017, 3:51 AM EDT (07:51 UTC)
In effect from
Oct 8, 2017, 8:00 AM EDT
Expired
Oct 8, 2017, 6:05 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Flood severity
None
All 27 counties

Banks County, GA, Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, Douglas County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 117 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WGUS62 KFFC 070751
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
351 AM EDT Sat Oct 7 2017


GAZ001>009-011>016-019>024-030-072000-
/O.NEW.KFFC.FF.A.0011.171008T1600Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Polk-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
351 AM EDT Sat Oct 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY AFTERNOON INTO MONDAY 
MORNING...

The National Weather Service in Peachtree City has issued a

* Flash Flood Watch for portions of north Georgia...along and
  north of a Cedartown...to Canton...to Homer line.

* From Sunday afternoon into Monday morning

* Heavy rains from Nate will spread over north Georgia beginning
  Sunday afternoon and continuing overnight into early Monday
  morning. Rainfall amounts of 3 to 5 inches are possible with 
  isolated higher amounts, especially in the higher terrain of the
  mountains. These rainfall amounts will likely lead to flash 
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
6 follow-up statements
645 
WGUS62 KFFC 071933
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
333 PM EDT Sat Oct 7 2017


GAZ001>009-011>016-019>024-030-080400-
/O.CON.KFFC.FF.A.0011.171008T1600Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Polk-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
333 PM EDT Sat Oct 7 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of north central Georgia...along and north of a 
  Cedartown...to Canton...to Homer line. 

* From Sunday afternoon through Monday morning

* Heavy rains from Nate will spread over north Georgia beginning
  Sunday afternoon and continuing overnight into early Monday
  morning. Rainfall amounts of 3 to 5 inches are possible with
  isolated higher amounts, especially in the higher terrain of the
  mountains. These rainfall amounts will likely lead to flash
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
850 
WGUS62 KFFC 080051
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
851 PM EDT Sat Oct 7 2017


GAZ001>009-011>016-019>024-030-080900-
/O.CON.KFFC.FF.A.0011.171008T1600Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Polk-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
851 PM EDT Sat Oct 7 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of north central Georgia...northeast Georgia and 
  northwest Georgia...including the following areas...in north 
  central Georgia...Cherokee...Dawson...Fannin...Forsyth... 
  Gilmer...Hall...Lumpkin...Pickens and Union. In northeast 
  Georgia...Banks...Towns and White. In northwest Georgia... 
  Bartow...Catoosa...Chattooga...Dade...Floyd...Gordon... 
  Murray...Polk...Walker and Whitfield. 

* From Sunday afternoon through Monday morning

* Heavy rains from Nate will spread over north Georgia beginning
  Sunday morning and continuing overnight into early Monday 
  morning. Rainfall amounts of 3 to 5 inches are possible with 
  isolated higher amounts, especially in the higher terrain of the
  mountains. These rainfall amounts will likely lead to flash 
  flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
179 
WGUS62 KFFC 080820
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
420 AM EDT Sun Oct 8 2017


GAZ031-032-041>043-082000-
/O.EXA.KFFC.FF.A.0011.171008T1600Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Paulding-Cobb-Haralson-Carroll-Douglas-
Including the cities of Marietta, Carrollton, and Douglasville
420 AM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH MONDAY
MORNING...

The National Weather Service in Peachtree City has expanded the

* Flash Flood Watch to include portions of north Georgia mainly
  along and north of a Carrollton to Canton to Homer line.

* From noon EDT today through Monday morning

* Heavy rains from Nate will spread over north Georgia today and
  continue overnight into early Monday morning. Rainfall amounts 
  of 3 to 5 inches are possible with isolated higher amounts, 
  especially in the higher terrain of the mountains. These 
  rainfall amounts will likely lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

GAZ001>009-011>016-019>024-030-082000-
/O.CON.KFFC.FF.A.0011.171008T1600Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Polk-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, and Gainesville
420 AM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Flash Flood Watch to include portions of north Georgia mainly
  along and north of a Carrollton to Canton to Homer line.

* From noon EDT today through Monday morning

* Heavy rains from Nate will spread over north Georgia today and
  continue overnight into early Monday morning. Rainfall amounts
  of 3 to 5 inches are possible with isolated higher amounts,
  especially in the higher terrain of the mountains. These
  rainfall amounts will likely lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
514 
WGUS62 KFFC 080835
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
435 AM EDT Sun Oct 8 2017


GAZ001>009-011>016-019>024-030>032-041>043-082000-
/O.EXT.KFFC.FF.A.0011.171008T1200Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Polk-Paulding-Cobb-Haralson-Carroll-
Douglas-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Carrollton, and Douglasville
435 AM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH NOW IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH MONDAY MORNING...

The Flash Flood Watch is now in effect for

* Flash Flood Watch to include portions of north Georgia mainly
  along and north of a Carrollton to Canton to Homer line.

* From 8 AM this morning through 8 AM Monday morning

* Heavy rains from Nate spreading over north Georgia today will 
  continue overnight into early Monday morning. Rainfall amounts 
  of 3 to 5 inches are possible with isolated higher amounts, 
  especially in the higher terrain of the mountains. These 
  rainfall amounts will likely lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
185 
WGUS62 KFFC 081937
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
337 PM EDT Sun Oct 8 2017


GAZ001-002-011-019-030-041-042-082045-
/O.CAN.KFFC.FF.A.0011.000000T0000Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dade-Walker-Chattooga-Floyd-Polk-Haralson-Carroll-
Including the cities of Rome and Carrollton
337 PM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northwest Georgia has been
cancelled. Light to moderate rain will continue into the overnight
period, but additional rainfall amounts are expected to be under
one inch. 

$$

GAZ003>009-012>016-020>024-031-032-043-090345-
/O.CON.KFFC.FF.A.0011.000000T0000Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-Gordon-Pickens-
Dawson-Lumpkin-White-Bartow-Cherokee-Forsyth-Hall-Banks-Paulding-
Cobb-Douglas-
Including the cities of Calhoun, Dahlonega, Cleveland, 
Cartersville, Gainesville, Marietta, and Douglasville
337 PM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of north central Georgia...northeast Georgia and 
  northwest Georgia...including the following areas...in north 
  central Georgia...Cherokee...Cobb...Dawson...Douglas... 
  Fannin...Forsyth...Gilmer...Hall...Lumpkin...Pickens and 
  Union. In northeast Georgia...Banks...Towns and White. In 
  northwest Georgia...Bartow...Catoosa...Gordon...Murray... 
  Paulding and Whitfield. 

* Through Monday morning

* Heavy rains from Nate spreading over north Georgia this
  afternoon will continue into the overnight hours. Rainfall
  amounts of 1.5 to 3 inches are possible through midnight with
  isolated higher amounts, especially in the higher terrain of the
  mountains. An additional 0.5 to 1 inches are possible overnight
  through Monday morning. These rainfall amounts could produce 
  flash flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
276 
WGUS62 KFFC 082205
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
605 PM EDT Sun Oct 8 2017

GAZ003>009-012>016-020>024-031-032-043-082315-
/O.CAN.KFFC.FF.A.0011.000000T0000Z-171009T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-Gordon-Pickens-
Dawson-Lumpkin-White-Bartow-Cherokee-Forsyth-Hall-Banks-Paulding-
Cobb-Douglas-
Including the cities of Calhoun, Dahlonega, Cleveland, 
Cartersville, Gainesville, Marietta, and Douglasville
605 PM EDT Sun Oct 8 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Georgia...
northeast Georgia and northwest Georgia has been cancelled.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Oct 7, 1:50 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Oct 7, 1:50 AM EDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED for Aviation
National Weather Service Peachtree City GA
150 AM EDT Sat Oct 7 2017

.UPDATE...
Only tweaks to the overnight forecast. Light shower chances now
too small to mention and increased clouds farther n.

&&

.PREV DISCUSSION... /Issued 655 PM EDT Fri Oct 6 2017/

SHORT TERM /Tonight through Saturday Night/...

Current satellite loop shows increasing clouds from the south but
they are mostly scattered to broken. TS Nate is just east of the
Yucatan peninsula and is still on track to start affecting west GA
by Sat night into Sunday morning. Right now for the short term
forecast we will only see increased cloud cover and showers ahead of
TS Nate but the real affects move into the area in the extended. For
now...the main high pressure ridge over the area is weakening and
will continue to retreat over the next 24 to 36 hours allowing TS
Nate to move northward across the central Gulf of Mexico. TS Nate is
expected to be just off the LA/AL gulf coast by 00z Sunday and make
landfall somewhere near there by 12z Sun. A few showers are possible
across the south and central GA this evening but the better chances
of precip move in across the region Saturday into saturday night.
Winds will turn more to the SE/S with speeds slowly increasing due to
Nate approaching. Not expecting any damaging wind speeds in the short
term but they will get a bit stronger in the extended.

01

LONG TERM /Sunday through Friday/...

The extended forecast period begins with the effects of Tropical
Storm Nate increasing across the forecast area. Nate is forecast to
strengthen into a hurricane before making landfall on the Gulf coast
between southeast Louisiana and far northwest Florida early Sunday
morning. This official NHC track represents an easterly shift
compared to earlier guidance which increases the potential impacts
for Georgia.

Nate will be shunted very rapidly northeastward after landfall,
leading to a quick increase in impacts for Georgia during the day
Sunday. Confidence in the potential for tropical storm force wind
gusts in excess of 40 mph as well as heavy rainfall has thus
increased, especially for areas generally along and northwest of the
I-85 corridor. The strongest wind gusts are currently forecast to
arrive Sunday afternoon and evening and would lead to downed trees
and power outages. Forecast rainfall totals in the the 4-6" range
could also lead to localized flooding issues in north Georgia,
though recent dry weather will assist in the absorption of some
rainfall. Additionally, the threat for isolated tropical tornadoes
in the outer rain bands east of the center of Nate will also exist
on Sunday. These forecast impacts will depend on the intensity of
Nate at landfall as well as the track, so it remains important to
check future forecast updates.

The remnants of Nate will exit northeastward by Monday morning,
though lingering rainfall can be expected on Monday. Additional rain
chances will remain into the coming week with moisture remaining
across the southeast. Temperatures remain above average through mid
week next week with some potential for temperatures returning closer
to normal by late next week.

RW

AVIATION...
06Z Update...
VFR conditions to start with good potential for IFR-MVFR
ceilings developing before sunrise with slow improvement by
late morning. Also there is potential for MVFR vsbys due
to fog that will later this morning. Increasing chances for
showers this afternoon and tonight. Risk for thunderstorms is
too low at this time to mention. Surface winds light ESE
ESE becoming around 10-12 kts Saturday.

//ATL Confidence...06Z Update...
High confidence for wind direction.
Low to medium confidence for all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  81  70  79 /   5  40  80  80
Atlanta         69  81  72  79 /   5  50  80  90
Blairsville     58  75  65  74 /   5  30  90  90
Cartersville    66  82  71  78 /   5  40  80  90
Columbus        72  86  74  81 /   5  50  90  80
Gainesville     66  77  70  76 /   5  40  90  90
Macon           69  86  72  82 /   5  50  70  70
Rome            65  83  71  79 /   5  40  80  90
Peachtree City  67  82  71  79 /   5  50  80  90
Vidalia         73  88  75  86 /  30  30  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tropical Storm Watch for the following zones: Bartow...Carroll...
Catoosa...Chattooga...Cherokee...Clayton...Cobb...Coweta...
Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...Heard...
Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk...
South Fulton...Towns...Troup...Union...Walker...White...
Whitfield.

&&

SHORT TERM...41
LONG TERM....Deese
AVIATION...41
Hazardous weather outlook, Oct 6, 8:19 PM EDT, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
819 PM EDT Fri Oct 6 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
819 PM EDT Fri Oct 6 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

...Tropical Storm Watch In Effect For Portions Of Northwest
Georgia...

The chance for rain and a few thunderstorms will increase on
Saturday with the threat for locally heavy rainfall, gusty winds
and isolated tornadoes increasing late Sunday into Monday in
association with tropical system Nate. There is still uncertainty
regarding the track and intensity of this system, but enough
confidence now to expect at least some moderate impacts to the
local area. Please see the latest hurricane local statement for
further details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 5:21 PM EDTTropical Storm WarningFFCBartow, Catoosa, Chattooga, Dade, Fannin, Floyd and 7 more18 hr

Nearby

Flash Flood Watches in Georgia, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.